# SDR USAA2011051891894

- Difficulty date: April 30, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 43,541 hours, 16,403 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53231743200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR29 + 9 INCHES TO FR35, -Y765.  REPAIRED SEAT TRACK SECTION BETWEEN FR29 + 9 INCHES TO FR35, -Y765 IAW A320 SRM 53-21-15.
